# SDR CA140623023

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,633 hours
- Engine: Pwa PW206B2
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 945UN01Q4AA8
- Condition: Intermittent
- Location: Nr 2 Starter
- Part time: 1,411 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHIP BATTERY POWER UP AND FADEC NR 2 POWER UP, FADEC SELF TEST WOULD NOT TEST AND ACFT INDICATION ENGINE NR 2 WAS AT IDLE.  THE ENGINE WAS NOT RUNNING AND COULD NOT BE STARTED WITHOUT FADEC SELF TEST.  POWER WAS REMOVED FROM ACFT AND NR 2 ENGINE SWITCH WAS CYCLED SEVERAL TIMES.  ACFT STARTED NORMAL. ACFT WAS LATER STARTED AGAIN AND PROBLEM RETURNED. THE FAULTY NR 2 SWITCH WAS REPLACED.
